A 39-year-old member asked:
Disclaimer

can there be any vitamin-mineral combination that can cause acne?

1 doctor answer
Dr. Bob Ourian
26 years experience Dermatology
No: No, vitamins and minerals do not cause acne.
Answered on Nov 13, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 48-year-old member asked:
Dr. Harry Greenberg
27 years experience Dermatology
None?: Vitamin a is used to treat acne- topical vitamin a is tretinoin; oral vitamin a is accutane. I have never heard of vitamins causing acne.
3
3 thanks
A 33-year-old male asked:
Dr. Ellen Turner
20 years experience Dermatology
No.: Vitamin e does not cause or worsen acne but it is not advisable to use on open sores such as a pimple because it can cause hypersensitivity and allerg ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Bob Ourian
26 years experience Dermatology
No: No, vitamins do not cause acne.
A 20-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
No: It's good to supplement with B12 if you are a vegetarian, necessary is you are a strict vegetarian / vegan. Don't try to figure out why you have acne; ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month